# SDR MASA2022101900246

- Difficulty date: October 19, 2022
- Submitted: October 22, 2022
- Operation: Air carrier
- Aircraft: N88335
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000583
- Aircraft time: 15,191 hours, 8,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTER EMERG EXIT LIGHTS INOP.  PLACED ON MEL
